# SDR DALA2023053004294

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FRAME CLIP STA 860 BTW S-28R-S- 27R ALSO BTW S-28L-S-27L AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00540 FRAME CLIP STA 860 BTW S-28R-S-27R ALSO BTW S-28L-S-27L WERE REPLACED PER DWG: 140N2002, REV: C AND B757-200 SRM. (2786410)
